MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN NORTH HAVEN-MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0510E
Medical Device Problem Codes Break (1069); Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: when the packaging of the product was opened, the patches were always broken in small pieces when trying to roll it.The material is not flexible enough.The issue occurred prior to use.There was no patient involvement.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7085243
Report Number1219930-2017-09440
Device Sequence Number1495426
Product Code LMG
UDI-Device Identifier20884521082554
UDI-Public20884521082554
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2018
Device Model NumberHP0510E
Device Catalogue NumberHP0510E
Device Lot NumberN7F0068UX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1